J Korean Acad Rehabil Med Search

CLOSE


Journal of the Korean Academy of Rehabilitation Medicine 2001;25(1):173-176.
Transient Pancytopenia and SIADH associated with Administration of Carbamazepine.
Jeong, Ho Joong , Kim, Ghi Chan , Chung, Heung Chae , Roh, Kyung Hwan
Department of Rehabilitation Medicine, Kosin University College of Medicine.
Carbamazepine에 의한 범발성 혈구 감소증 1례 및 항이뇨 호르몬 분비이상 증후군 1례 ⁣증례 보고⁣
정호중, 김기찬, 정흥채, 노경환
고신대학교 의학부 재활의학과
Abstract

Carbamazepine is widely used to manage of seizures and symptomatic treatment of trigeminal neuralgia and central pain.

We experienced two cases of exceedingly rare but potentially fatal side effects following carbamazepine administration. One traumatic brain injured patient developed pancytopenia 3 weeks after beginning to take carbamazepine for prophylactic management of seizure and the other C6 incomplete spinal cord injured patient receiving carbamazepine for the management of central pain sequentially developed syndrome of inappropriate secretion of antidiuretic hormone (SIADH) 1 week after administration.

Because of more frequent indications of carbamazepine, these side effects must be borne in mind and cautious administration will be desirable.

Key Words: Carbamazepine, Pancytopenia, SIADH (Syndrome of inappropriate secretion of antidiuretic hormone)


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Terms of Use   |   Privacy Polity
Editorial Office
Department of Rehabilitation Medicine, Seoul National University Boramae Medical Center,
20 Boramae-ro 5-gil, Dongjak-gu, Seoul, 07061, Korea
Tel: +82-2-870-2679    Fax: +82-2-870-2679    E-mail: edit@e-arm.org
Business Registration: 110-82-07460                

Copyright © 2019 by Korean Academy of Rehabilitation Medicine. All rights reserved.

Developed in M2community

Close layer
prev next